# SDR MASA2018092611411

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 15,156 hours, 11,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13 EMERGENCY LIGHTS INOP.  CHARGED BATTERIES
